Narrow Results Clear All
Search results for "Press Release/Announcement"
- Press Release/Announcement
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; October 9, 2009.
This alert notifies health care providers of the potential for patient harm if a particular inhalation powder is reconstituted and incorrectly administered.
FDA Public Health Advisory. Silver Spring, MD: US Food and Drug Administration; December 21, 2007.
This Food and Drug Administration public health advisory alerts health care professionals, patients, and their caregivers to the possibility for overdoses of fentanyl in patients using fentanyl skin patches for pain control.
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; February 6, 2007.
This announcement alerts health care providers to the potential for life-threatening errors involving two heparin products and provides recommendations to minimize mistakes.
FDA Alert for Healthcare Professionals [US Food and Drug Administration Web site]. January 2006.
This U.S. Food and Drug Administration alert reminds health care professionals that nimodipine should only be administered orally, and that intravenous or parenteral administration can cause serious adverse events.
FDA public health notification: MRI-caused injuries in patients with implanted neurological stimulators.
Schultz DG. Rockville, MD: Center for Devices and Radiological Health, Food and Drug Administration; May 10, 2005.
In response to reports of injuries in patients with implanted neurological stimulators who underwent magnetic resonance imaging procedures, the Food and Drug Administration suggests related precautions for radiology personnel and physicians.